# SDR AALA202006099005

- Difficulty date: May 14, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 33,353 hours, 13,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT TRANSITION ANGLE BETWEEN BS 400 AND BS 500I AT LBL 25. REPLACED TRANSITION ANGLE BY ACCOMPLISHING A SPLICE REPAIR PER SRM 53-00-53-2R-5.
